Abundant semigroups whose idempotents satisfy permutation identities.
Semigroup forum, Tome 54 (1997) no. 2, pp. 317-326
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
abundant semigroups, adequate semigroups, strong semilattices of bands, permutation identities, quasi-spined products, semilattices of idempotents
@article{SF_1997__54_2_135531,
author = {X. Guo},
title = {Abundant semigroups whose idempotents satisfy permutation identities.},
journal = {Semigroup forum},
pages = {317--326},
year = {1997},
volume = {54},
number = {2},
zbl = {0885.20038},
url = {http://geodesic.mathdoc.fr/item/SF_1997__54_2_135531/}
}
X. Guo. Abundant semigroups whose idempotents satisfy permutation identities.. Semigroup forum, Tome 54 (1997) no. 2, pp. 317-326. http://geodesic.mathdoc.fr/item/SF_1997__54_2_135531/